Automorphisms of Chevalley groups of type Bl over local rings with 1/2

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we prove that every automorphism of a Chevalley group of type Bl, l ≥ 2, over a commutative local ring with 1/2 is standard, i.e., it is a composition of ring, inner, and central automorphisms.

Original languageEnglish
Pages (from-to)557-588
Number of pages32
JournalJournal of Mathematical Sciences
Volume169
Issue number5
StatePublished - 2010
Externally publishedYes

Bibliographical note

Funding Information:
Acknowledgment.. This work is supported by the Russian President grant MK-2530.2008.1 and by the grant of the Russian Foundation for Basic Research 08-01-00693.

Funding

Acknowledgment.. This work is supported by the Russian President grant MK-2530.2008.1 and by the grant of the Russian Foundation for Basic Research 08-01-00693.

FundersFunder number
Russian Foundation for Basic Research08-01-00693

    Fingerprint

    Dive into the research topics of 'Automorphisms of Chevalley groups of type Bl over local rings with 1/2'. Together they form a unique fingerprint.

    Cite this